Description
Active Ingredients: Cetirizine HCl - 10 mg (Antihistamine)
Inactive Ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide
- Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst allergy symptoms
- Allergy tablets start working at hour 1 & work twice as hard when you take it again the next day
- This powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride for allergy relief
- Prescription-strength allergy medicine treats runny nose, sneezing, and itchy eyes, nose & throat
- Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines
- Anti-allergy medicine provides powerful relief to help treat both indoor and outdoor allergies
- These tablets help treat allergies caused by dust, mold, pet dander, tree pollen, weeds and grasses
- Suitable for those 6 years & older, this allergy medicine provides 24 hours of allergy relief
-
©
Johnson & Johnson